MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC EPIQ 7; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND, INC EPIQ 7; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Model Number EPIQ 7 DIAGNOSTIC ULTRASOUND SYSTEM
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the epiq 7c ultrasound system was not available during a critical procedure.During an unspecified open-heart surgery, the system was displaying poor quality images.The user exchanged the transducer a few times and then exchanged the system.The procedure was able to be completed with no patient or user harm.The biomedical engineering reported that the issue was resolved by reseating the power regulator and the acb board.Philips has started an investigation, and upon completion, a follow up report will be submitted.
 
Additional Manufacturer Narrative
A thorough investigation was to be performed to determine the cause of the reported problem.The issue was confirmed by the customer site biomedical engineer, who reseated the power regulator and the acb board to resolve the customer¿s immediate concerns.The service engineer evaluated the system and concluded that the issue was resolved.There were no parts replaced and therefore, no part evaluation was completed.The system has returned to service with no similar issues reported.

Brand Name
EPIQ 7
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
thuy nguyen
22100 bothell everett highway
bothell, WA 98021
MDR Report Key20370203
Report Number3019216-2024-00141
Device Sequence Number6859781
Product Code IYN
UDI-Device Identifier00884838097872
UDI-Public(01)00884838097872
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K132304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPIQ 7 DIAGNOSTIC ULTRASOUND SYSTEM
Device Catalogue Number795201
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2024
Supplement Date Received by Manufacturer05/06/2025
Initial Report FDA Received Date10/04/2024
Supplement Report FDA Received Date05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown